# SDR AALA202503312341

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 18,082 hours, 4,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY RIGHT HAND FLASHLIGHT MOUNTING BRACKET LIGHT ILLUMINATES RED. REPLACED FLASHLIGHT BATTERY PER TASK CARD 26C00025003.
